Algebraically completely integrable systems and Kummer varieties.

Luis A. Piovan

Mathematische Annalen (1991)

  • Volume: 290, Issue: 2, page 349-404
  • ISSN: 0025-5831; 1432-1807/e

How to cite

top

Piovan, Luis A.. "Algebraically completely integrable systems and Kummer varieties.." Mathematische Annalen 290.2 (1991): 349-404. <http://eudml.org/doc/164823>.

@article{Piovan1991,
author = {Piovan, Luis A.},
journal = {Mathematische Annalen},
keywords = {algebraically completely integrable system of ordinary differential equations; Abelian varieties; Jacobians; Kummer varieties},
number = {2},
pages = {349-404},
title = {Algebraically completely integrable systems and Kummer varieties.},
url = {http://eudml.org/doc/164823},
volume = {290},
year = {1991},
}

TY - JOUR
AU - Piovan, Luis A.
TI - Algebraically completely integrable systems and Kummer varieties.
JO - Mathematische Annalen
PY - 1991
VL - 290
IS - 2
SP - 349
EP - 404
KW - algebraically completely integrable system of ordinary differential equations; Abelian varieties; Jacobians; Kummer varieties
UR - http://eudml.org/doc/164823
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.